# SDR SIMA20100301

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 12,811 hours, 11,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 4611028900
- Part serial: 02350
- Condition: Malfunctioned
- Location: Cabin
- Part time: 9,302 hours, 7,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FOR FLIGHT 4042 THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT AND CABIN WITH THE APU ON AND PACK 1 OR 2 SELECTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 RECIRCULATION FAN IAW EMB 145 AMM 21-24-01.  OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  NO ODOR OR SMOKE SMELL NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
